# SDR SWAA2022072224539

- Difficulty date: June 30, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AR
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FASTENER HOLES ON 193AR ACCESS PANEL AT LOWER FUSELAGE 2022-384725 / [01] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; D/D: 28/NOV/22.;[02] TOOL USED SCALE PN: SCA-301; SN: AE-412136; D/D: 14/MAR/23;[03] TOOL USED HOTBONDER P/N:HCS9200B S/N:18196126 DUE DATE: 24 FEB 23.;[04] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196021; D/D: 16/JAN/23.;[05] TOOL USED SCALE PN: SCA-301; SN: AE-412136; D/D: 14/MAR/23.;[06] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 18820031 ; DUE DATE: 04-DEC-22;[07] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE. IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED.
